Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 35, NWS Austin/San Antonio, TX

June 12, 2025Bandera County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 2:33 PM CDT for Bandera County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 2:33 PM CDT (19:33 UTC)
Expired
Jun 12, 2025, 5:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Bandera County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

821 
WGUS54 KEWX 121933
FFWEWX
TXC019-122245-
/O.NEW.KEWX.FF.W.0035.250612T1933Z-250612T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
233 PM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Bandera County in south central Texas...

* Until 545 PM CDT.

* At 233 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vanderpool and Lost Maples State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 2990 9941 2970 9940 2970 9960 2990 9960

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
1 follow-up statement
248 
WGUS74 KEWX 122236
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
536 PM CDT Thu Jun 12 2025

TXC019-122246-
/O.EXP.KEWX.FF.W.0035.000000T0000Z-250612T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-
536 PM CDT Thu Jun 12 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM CDT THIS AFTERNOON FOR 
NORTHWESTERN BANDERA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2990 9941 2970 9940 2970 9960 2990 9960

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:41 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 12, 12:41 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1241 PM CDT Thu Jun 12 2025

...New AVIATION (18Z TAFS)...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Thu Jun 12 2025

Few changes from the previous forecast other than to remove mention
of thunder in the TAFS. Expect a return to MVFR ceilings tonight
after midnight. Winds increase somewhat on Friday, around 10 kts out
of the south to southeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  93  76  94 /  10  30   0  20
Austin Bergstrom Intl Airport  71  92  76  94 /  10  30  10  20
New Braunfels Muni Airport     72  93  75  94 /  10  30   0  20
Burnet Muni Airport            70  92  74  92 /   0  20   0  10
Del Rio Intl Airport           76 101  79 101 /   0   0   0   0
Georgetown Muni Airport        70  92  75  92 /   0  30   0  10
Hondo Muni Airport             71  94  75  95 /   0  20   0  10
San Marcos Muni Airport        71  93  75  94 /  10  30  10  20
La Grange - Fayette Regional   72  89  75  92 /  20  40   0  30
San Antonio Intl Airport       74  94  76  94 /  10  20   0  20
Stinson Muni Airport           74  95  77  96 /  10  20   0  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for Bastrop-Bexar-Caldwell-
Comal-De Witt-Fayette-Gonzales-Guadalupe-Hays-Karnes-Lavaca-Lee-
Medina-Travis-Williamson-Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...MMM

In the hours before

Local storm report, Jun 12, 12:02 PM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1202 PM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     Flash Flood      2 WSW Windcrest         29.51N 98.41W
06/12/2025                   Bexar              TX   Emergency Mngr

            *** 4 FATAL ***
            Training of thunderstorms with intense
            rainfall rates occurred across the region. A
            swath of 3-8 inches of rain was measured.
            Several vehicles were swept off the Loop 410
            access road into Beitel Creek. There are
            four confirmed fatalities in this creek and
            at least two other missing. Several other
            vehicles remain submerged at the time of
            this writing. Ten people were rescued in
            this creek and two others were able to get
            to safety on their own.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.